# SDR USAAD98013

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 13 THROUGH 19.  MAINTENANCE REPLACED THE POWER SUPPLY   (M)
